The Collection of
Computer Science Bibliographies

Bibliography of the "Journal of Differential Geometry"

[   About   |  Browse   |   Statistics   ]

Number of references:1524Last update:July 6, 2001
Number of online publications:0Supported:no
Most recent reference:1994 Info:Converted from tib format

in  ;
Publication year: in:, since:, before: (four digit years)
Options: , ,

You may use Lucene syntax, available fields are: ti (title), au (author), yr (publications year).

Information on the Bibliography

Author:
Christopher W. Stark <cws @ math . ufl . edu> (email mangled to prevent spamming)
Department of Mathematics
University of Florida
201 Walker Hall
PO Box 118000
Gainesville FL 32611-8000
USA
Author Comments:
These files are my rather scratchy bibliography of the contents of the Journal of Differential Geometry and some of the citations from papers appearing there.

Browsing the bibliography

Bibliographic Statistics

Types:
article(1493), inproceedings(25), incollection(4), book(1), misc(1)
Fields:
author(1524), title(1523), year(1523), volume(1514), pages(1512), journal(1493), keywords(303), booktitle(29), address(10), publisher(10), series(3), month(2), number(2), mrnumber(1), note(1)
Distribution of publication dates:
Distribution of publication dates

Valid XHTML 1.1!  Valid CSS!